# SDR 2011FA0000452

- Difficulty date: June 6, 2011
- Submitted: July 8, 2011
- Operation: General aviation
- Aircraft: N5331N
- Make and model: Piper PA-44-180
- Aircraft serial: 4496106
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554546
- Condition: Binding
- Location: Lt Engine
- Part time: 447 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THROTTLE CABLE JAMMED IN FLIGHT AND COULD NOT BE MOVED.  THE PILOT HAD TO FEATHER LT ENGINE AND THEN LANDED THE ACFT WITHOUT INCIDENT.  INSPECTED LT THROTTLE CABLE AND FOUND THE CABLE TO BE JAMMED AT THE LT ENGINE CARBURETOR CABLE ATTACH POINT.  RECOMMEND REPLACING CABLE AND REPOSITIONING CABLE CLAMP TO ALLOW A BETTER CABLE ALIGNMENT.
